# SDR V0XD20170830001

- Difficulty date: August 24, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT EDGE MEMBER (FORMER) CRACKED ON TOP FLANGE. REMOVED AND REPLACED AFT EDGE MEMBER IAW SRM 51-42-06/52-11-06/52-11-07/51-42-21/51-40-11.
